Stabilité de couches limites multi-dimensionnelles
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 1, 15 p.
Métivier, Guy 1; Zumbrun, Kevin 2

1 MAB Université de Bordeaux I, 33405 Talence Cedex France
2 Indiana University, Bloomington, IN 47405 USA
@article{SEDP_2002-2003____A1_0,
     author = {M\'etivier,  Guy and Zumbrun, Kevin},
     title = {Stabilit\'e de couches limites multi-dimensionnelles},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:1},
     pages = {1--15},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     zbl = {1058.35148},
     mrnumber = {2030696},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A1_0/}
}
TY  - JOUR
AU  - Métivier,  Guy
AU  - Zumbrun, Kevin
TI  - Stabilité de couches limites multi-dimensionnelles
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:1
PY  - 2002-2003
SP  - 1
EP  - 15
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2002-2003____A1_0/
LA  - fr
ID  - SEDP_2002-2003____A1_0
ER  - 
%0 Journal Article
%A Métivier,  Guy
%A Zumbrun, Kevin
%T Stabilité de couches limites multi-dimensionnelles
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:1
%D 2002-2003
%P 1-15
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_2002-2003____A1_0/
%G fr
%F SEDP_2002-2003____A1_0
Métivier,  Guy; Zumbrun, Kevin. Stabilité de couches limites multi-dimensionnelles. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 1, 15 p. http://www.numdam.org/item/SEDP_2002-2003____A1_0/

[AGJ] J. Alexander-R. Gardner-C.K.R.T. Jones, A topological invariant arising in the analysis of traveling waves. J. Reine Angew. Math. 410 (1990) 167–212. | MR | Zbl

[AMPZ] A. Azevedo-D. Marchesin-B. Plohr-K. Zumbrun, Nonuniqueness of solutions of Riemann problems. Z. Angew. Math. Phys. 47 (1996), 977–998. | MR | Zbl

[BBB] C.Bardos-D.Brezis-H.Brezis, Perturbations singulières et prolongement maximaux d’opérateurs positifs, Arch.Rational Mech. Anal., 53 (1973), 69–100. | Zbl

[Ba-Ra] C.Bardos-J.Rauch Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer.Math.Soc., 270 (1982), 377–408. | MR | Zbl

[Ch-P] J. Chazarain-A. Piriou, Introduction to the theory of linear partial differential equations, Translated from the French. Studies in Mathematics and its Applications, 14. North-Holland Publishing Co., Amsterdam-New York, 1982. xiv+559 pp. ISBN : 0-444-86452-0. | MR | Zbl

[E1] J.W. Evans, Nerve axon equations : I. Linear approximations. Ind. Univ. Math. J. 21 (1972) 877–885. | MR | Zbl

[E2] J.W. Evans, Nerve axon equations : II. Stability at rest. Ind. Univ. Math. J. 22 (1972) 75–90. | MR | Zbl

[E3] J.W. Evans, Nerve axon equations : III. Stability of the nerve impulse. Ind. Univ. Math. J. 22 (1972) 577–593. | MR | Zbl

[E4] J.W. Evans, Nerve axon equations : IV. The stable and the unstable impulse. Ind. Univ. Math. J. 24 (1975) 1169–1190. | MR | Zbl

[GZ] R. Gardner-K. Zumbrun, The Gap Lemma and geometric criteria for instability of viscous shock profiles. Comm. Pure Appl. Math. 51 (1998), 797–855. | MR | Zbl

[Gi-Se] M. Gisclon-D. Serre, Conditions aux limites pour un système strictement hyperbolique fournies par le schéma de Godunov. RAIRO Modél. Math. Anal. Numér. 31 (1997), 359–380. | Numdam | MR | Zbl

[Gr] E. Grenier On the nonlinear instability of Euler and Prandtl equations, Comm. Pure Appl. Math. 53 (2000), no. 9, 1067–1091. | MR | Zbl

[Gr-Gu] E. Grenier-O. Guès, Boundary layers for viscous perturbations of noncharacteristic quasilinear hyperbolic problems. J. Differential Equations 143 (1998), 110–146. | MR | Zbl

[Gr-Ro] E. Grenier-F. Rousset, Stability of one-dimensional boundary layers by using Green’s functions. Comm. Pure Appl. Math. 54 (2001), 1343–1385. | Zbl

[Gu] O.Guès, Perturbations visqueuses de problèmes mixtes hyperboliques et couches limites, Ann.Inst.Fourier, 45 (1995),973–1006. | Numdam | MR | Zbl

[GMWZ1] O.Guès-G.Métivier-M.Williams-K.Zumbrun Multidimensional viscous shocks I : Degenerate symmetrizers and long time stability preprint | MR | Zbl

[GMWZ2] O.Guès-G.Métivier-M.Williams-K.Zumbrun Multidimensional viscous shocks II : The small viscosity limit preprint. | MR | Zbl

[HoZ] D. Hoff-K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow. Indiana Univ. Math. J. 44 (1995), 603–676. | MR | Zbl

[J] C.K.R.T. Jones, Stability of the travelling wave solution of the FitzHugh–Nagumo system. Trans. Amer. Math. Soc. 286 (1984), 431–469. | MR | Zbl

[K] T. Kapitula, On the stability of travelling waves in weighted L spaces. J. Diff. Eqs. 112 (1994), 179–215. | MR | Zbl

[Kr] H.O. Kreiss, Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math. 23 (1970) 277-298. | MR | Zbl

[Lio] J.L.Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lectures Notes in Math., 323, Sringer Verlag, 1973. | MR | Zbl

[Maj] A. Majda, The stability of multi-dimensional shock fronts – a new problem for linear hyperbolic equations. Mem. Amer. Math. Soc. 275 (1983). | MR | Zbl

[Mé1] G. Métivier, Interaction de deux chocs pour un système de deux lois de conservation, en dimension deux d’espace. Trans. Amer. Math. Soc. 296 (1986) 431–479. | Zbl

[Mé2] G. Métivier, Stability of multidimensional shocks. Advances in the theory of shock waves, 25–103, Progr. Nonlinear Differential Equations Appl., 47, Birkhäuser Boston, Boston, MA, 2001. | MR | Zbl

[Mé3] G.Métivier. The Block Structure Condition for Symmetric Hyperbolic Problems, Bull. London Math.Soc., 32 (2000), 689–702 | MR | Zbl

[MZ] G.Métivier-K.Zumbrun, Viscous Boundary Layers for Noncharacteristic Nonlinear Hyperbolic Problems, preprint. | Zbl

[Mok] A.Mokrane Problèmes mixtes hyperboliques non linéaires, Thesis, Université de Rennes 1, 1987.

[PW] R. L. Pego-M.I. Weinstein, Eigenvalues, and instabilities of solitary waves. Philos. Trans. Roy. Soc. London Ser. A 340 (1992), 47–94. | MR | Zbl

[Ra-Ma] J. Rauch-F. Massey, Differentiability of solutions to hyperbolic initial boundary value problems. Trans. Amer. Math. Soc. 189 (1974) 303-318. | MR | Zbl

[Rou] F. Rousset, Inviscid boundary conditions and stability of viscous boundary layers. Asymptotic. Anal. 26 (2001), no. 3-4, 285–306. | MR | Zbl

[S] D. Serre, Sur la stabilité des couches limites de viscosité. Ann. Inst. Fourier (Grenoble) 51 (2001), 109–130. | Numdam | MR | Zbl

[Tay] M.Taylor. Partial Differential EquationsIII, Applied Mathematical Sciences 117, Springer, 1996. | MR | Zbl

[ZS] K. Zumbrun-D.Serre, Viscous and inviscid stability of multidimensional planar shock fronts. Indiana Univ. Math. J. 48 (1999), 937–992. | MR | Zbl

[ZH] K. Zumbrun-P. Howard, Pointwise semigroup methods and stability of viscous shock waves. Indiana Mathematics Journal V47 (1998), 741–871. | MR | Zbl

[Z] K. Zumbrun, Multidimensional stability of planar viscous shock waves. Advances in the theory of shock waves, 307–516, Progr. Nonlinear Differential Equations Appl., 47, Birkhäuser Boston, Boston, MA, 2001. | MR | Zbl